# SDR ASOA200900455

- Difficulty date: April 17, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 15,542 hours, 11,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 350-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT SEAT TRACK ST 350-485 CORRODED OUT OF LIMITS.   REMOVED RT SEAT TRACK, LOCATED AND DRILLED NEW SERVICABLE TRACK P/N SH670-RPA0045 IAW SRM 51-40-11.
